# SDR TRBA2012031001

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417AT
- Aircraft time: 32,818 hours, 31,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND THE EMERGENCY FLOOR LIGHT STRIP IN GALLEY AREA HAS END CAP DAMAGED. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED GALLEY EMERGENCY LIGHT STRIP END CAPS IAW CMM 33-52-10.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
